| Model Number |
60-200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report a follow up report will follow with the information from the dhr.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a fluent procedure on (b)(6) 2025, that the fluent machine malfunctioned.When running fluids, it would speed up and then stop all of a sudden and start again really fast and then stop again.The case was aborted and the physician believed there was a uterine perforation.The physician confirmed that the omniscope device was being used would have caused the perforation, the patient was taken to post anesthesia care unit (pacu) and the patient is now doing fine.No other information is available.